MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM ÿ +6MM OFFSET POLY LINER; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. 36MM ÿ +6MM OFFSET POLY LINER; PROSTHESIS, SHOULDER
Model Number 00-4349-036-06
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had a competitor anatomic shoulder revision.Subsequently, the patient revised the humeral side again as she subluxed post-surgery and was unstable.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: part: unknown glenoid head lot: unknown.Part: 00-4349-008-17 lot: 63041765 tm reverse stem 8mm x 170mm.Part: 00434903912 lot: 62278467 12mm humeral stem spacer.Report source: foreign- (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 -2022 -01711.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.H3 other text : not returned by hospital.
 
Event or Problem Description
No additional event information is available at the time of this report.

Brand Name
36MM ÿ +6MM OFFSET POLY LINER
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14643322
Report Number0001822565-2022-01657
Device Sequence Number4867441
Product Code KWS
UDI-Device Identifier00889024633070
UDI-Public(01)00889024633070(17)260430(10)63842339
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K052906
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number00-4349-036-06
Device Catalogue Number00434903606
Device Lot Number63842339
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2022
Supplement Date Received by Manufacturer07/12/2022
Initial Report FDA Received Date06/09/2022
Supplement Report FDA Received Date07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/09/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexFemale
Patient Weight97 KG